Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 76, Number 2

All articles in this issue are freely accessible.

On the representations of an integer as the sum of products of integers
S. M. Johnson.
Trans. Amer. Math. Soc. 76 (1954), 177-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060532
On representations and extensions of bounded linear functionals defined on classes of analytic functions
Philip Davis and J. L. Walsh.
Trans. Amer. Math. Soc. 76 (1954), 190-206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0061280
Branch points of solutions of equations in Banach space. II
Jane Cronin.
Trans. Amer. Math. Soc. 76 (1954), 207-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0062949
Circular summability $C$ of double trigonometric series
Victor L. Shapiro.
Trans. Amer. Math. Soc. 76 (1954), 223-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0061688
Representations of semisimple Lie groups. III
Harish-Chandra.
Trans. Amer. Math. Soc. 76 (1954), 234-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0062747
Schlicht solutions of $W”+pW=0$
M. S. Robertson.
Trans. Amer. Math. Soc. 76 (1954), 254-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0061171
A group ring method for finitely generated groups
Kuo-Tsai Chen.
Trans. Amer. Math. Soc. 76 (1954), 275-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060510
On solution of partial differential equations by the Hahn-Banach theorem
P. R. Garabedian and Max Shiffman.
Trans. Amer. Math. Soc. 76 (1954), 288-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060698
The boundary value problems and semigroups associated with certain integro-differential operators
Joanne Elliott.
Trans. Amer. Math. Soc. 76 (1954), 300-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060715
$q$-Bernoulli and Eulerian numbers
L. Carlitz.
Trans. Amer. Math. Soc. 76 (1954), 332-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060538
American Mathematical Society